# SDR 97ZZZM651

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846CA
- Make and model: Beech 1900D
- Aircraft serial: UE49
- Engine: Pwa PT6A67D
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Sense Tube
- Part number: 131823EXM
- Condition: Damaged
- Location: Right
- Part time: 8,200 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED AIR FAIL ANNUNCIATOR ILLUMINATED, DUE TO HOLE IN SENSE TUBING.
